# SDR SWAA2025081198524

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 55,560 hours, 33,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE EMERGENCY EXIT SLIDE AT FWD SERVICE DOOR PARTIALLY OUT OF COVER.   INSPECTED PER AMM 25-66-00-201-NG.
